Nimusan Plus Tablet

Nimesulide (100mg) + Paracetamol / Acetaminophen (500mg) Primary uses of : Pain relief
Manufacturer: Sresan Pharmaceuticals
*
Upload a file
Processing dropped files...
    ₹ 33.00 incl tax
    Composition Nimesulide (100mg) + Paracetamol / Acetaminophen (500mg)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Diarrhoea, Increased liver enzymes.
    How to works How Nimusan Plus Tablet works Nimusan Plus Tablet is a combination of two medicines: Nimesulide and Paracetamol / Acetaminophen which relieve pain and fever. Nimesulide is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain, fever and inflammation (redness and swelling).

    Popular Lab Test Packages